
YANG Z., ZHU M. & SONG D. (2006)
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15
Two new species of genus Plexippoides from China. Journal of Dali University 5 (8): 13-15